# SDR 07FDEA04810

- Difficulty date: November 16, 2007
- Submitted: November 16, 2007
- Operation: Air carrier
- Aircraft: N403FE
- Make and model: Airbus A310-203
- Aircraft serial: 230
- Aircraft time: 34,462 hours, 29,226 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO PIT, STRINGER 55 CORRODED AT FRAME 65 (STA X 3514).  REMOVED CORROSION FOUND TO BE OUT OF LIMITS IAW A310 SRM 53-10-00. INSTALLED   STRINGER REPAIR IAW A310 SRM 53-10-14 FIGURE 201.
